# SDR AALA202408199239

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 64,049 hours, 26,278 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99041723
- Condition: Faulty
- Location: Zone 200
- Part time: 1,215 hours, 549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: MODE CONTROL PANEL WENT BLANK IN FLIGHT. CAPTAIN'S FLIGHT DIRECT WORKED BUT THERE IS NO WAY TO CONFIRM ALTITUDE, HEADING, COURSE OR VERTICAL SPEED; AIRCRAFT DIVERTED TO AND SAFELY AT IAD. TROUBLESHOT PER FIM 22-11-00-810-817, REMOVE AND REPLACE MODE CONTROL PANEL. INSTALLATION TEST AND IBIT TEST GOOD. PER 22-11-34.
